American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 87 found      Go to page: 1 2 3

[1] Lukas Geyer. Siegel discs, Herman rings and the Arnold family. Trans. Amer. Math. Soc. 353 (2001) 3661-3683. MR 1837254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Pokluda and Jaroslav Smítal. A ``universal'' dynamical system generated by a continuous map of the interval. Proc. Amer. Math. Soc. 128 (2000) 3047-3056. MR 1712885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Daniel Mauldin and Mariusz Urbanski. Conformal iterated function systems with applications to the geometry of continued fractions. Trans. Amer. Math. Soc. 351 (1999) 4995-5025. MR 1487636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. T. Ingram. Inverse limits on $[0,1]$ using piecewise linear unimodal bonding maps. Proc. Amer. Math. Soc. 128 (2000) 279-286. MR 1618702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. J. Rippon and G. M. Stallard. Families of Baker domains II. Conform. Geom. Dyn. 3 (1999) 67-78. MR 1689255.
Abstract, references, and article information   
View Article: PDF

[6] Alfredo Peris. Chaotic polynomials on Fréchet spaces. Proc. Amer. Math. Soc. 127 (1999) 3601-3603. MR 1610769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jiehua Mai. Scrambled sets of continuous maps of 1-dimensional polyhedra. Trans. Amer. Math. Soc. 351 (1999) 353-362. MR 1473451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Blokh and Michal Misiurewicz. Rotating an interval and a circle. Trans. Amer. Math. Soc. 351 (1999) 63-78. MR 1621717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William Geller and Zhenhua Zhang. Maximal entropy permutations of even size. Proc. Amer. Math. Soc. 126 (1998) 3709-3713. MR 1458873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth Berg, David Gove and Kamel Haddad. Enveloping semigroups and mappings onto the two-shift. Proc. Amer. Math. Soc. 126 (1998) 899-905. MR 1443145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roy L. Adler. Symbolic dynamics and Markov partitions. Bull. Amer. Math. Soc. 35 (1998) 1-56. MR 1477538.
Abstract, references, and article information   
View Article: PDF

[12] Linda Keen and Janina Kotus. Dynamics of the family $\lambda\tan z$. Conform. Geom. Dyn. 1 (1997) 28-57. MR 1463839.
Abstract, references, and article information   
View Article: PDF

[13] Víctor Jiménez López and L'ubomír Snoha. All maps of type $2^{\infty}$ are boundary maps. Proc. Amer. Math. Soc. 125 (1997) 1667-1673. MR 1342034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Víctor Jiménez López and L'ubomír Snoha. There are no piecewise linear maps of type $2^{\infty}$ . Trans. Amer. Math. Soc. 349 (1997) 1377-1387. MR 1389785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pentti Järvi. Not all Julia sets are quasi-self-similar. Proc. Amer. Math. Soc. 125 (1997) 835-837. MR 1363426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mike Boyle and Douglas Lind. Expansive Subdynamics. Trans. Amer. Math. Soc. 349 (1997) 55-102. MR 1355295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chris Bernhardt. On the ordering of $n$-modal cycles. Trans. Amer. Math. Soc. 348 (1996) 3827-3834. MR 1360221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Doris Fiebig. Constant-to-one extensions of shifts of finite type. Proc. Amer. Math. Soc. 124 (1996) 2917-2922. MR 1327012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mike Hurley. On proofs of the $C^0$ general density theorem. Proc. Amer. Math. Soc. 124 (1996) 1305-1309. MR 1307531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alexander Blokh, A. M. Bruckner, P. D. Humke and J. Smítal. The space of $\omega$-limit sets of a continuous map of the interval. Trans. Amer. Math. Soc. 348 (1996) 1357-1372. MR 1348857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William Geller and Benjamin Weiss. Uniqueness of maximal entropy odd orbit types . Proc. Amer. Math. Soc. 123 (1995) 1917-1922. MR 1249876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shi Hai Li and Xiang Dong Ye. Topological entropy for finite invariant subsets of $Y$ . Trans. Amer. Math. Soc. 347 (1995) 4651-4661. MR 1321582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. T. Ingram. Periodicity and indecomposability . Proc. Amer. Math. Soc. 123 (1995) 1907-1916. MR 1283553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jan M. Aarts and Lex G. Oversteegen. The dynamics of the Sierpi\'nski curve . Proc. Amer. Math. Soc. 120 (1994) 965-968. MR 1217452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] B. Schweizer and J. Smítal. Measures of chaos and a spectral decomposition of dynamical systems on the interval . Trans. Amer. Math. Soc. 344 (1994) 737-754. MR 1227094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Milan Kuchta. Shadowing property of continuous maps with zero topological entropy . Proc. Amer. Math. Soc. 119 (1993) 641-648. MR 1165058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Roza Galeeva and Charles Tresser. Piecewise linear discontinuous double coverings of the circle . Proc. Amer. Math. Soc. 118 (1993) 285-291. MR 1150650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael D. Boshernitzan. Dense orbits of rationals . Proc. Amer. Math. Soc. 117 (1993) 1201-1203. MR 1134622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael W. Hero. An example of a homeomorphism of the plane where the set of $\omega$-limit points is not a closed set . Proc. Amer. Math. Soc. 117 (1993) 843-844. MR 1152983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shi Hai Li. $\omega$-chaos and topological entropy . Trans. Amer. Math. Soc. 339 (1993) 243-249. MR 1108612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 87 found      Go to page: 1 2 3